# SDR F3LA202505080228

- Difficulty date: May 7, 2025
- Submitted: May 8, 2025
- Operation: Air carrier
- Aircraft: N356FR
- Make and model: Airbus A320-251N
- Aircraft serial: 09065
- Aircraft time: 18,237 hours, 8,320 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shear Plate
- Part number: D5347112420300
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REFERENCE LTPR NR 5001395030-0010 AIRCRAFT WAS NOT GROUNDED AND IS IN CHECK FOR SCHEDULED MX. FOUND CRACK ON RH SHEAR PLATE BETWEEN FR69-70. REQUIRES REPLACEMENT AS PER A320N SRM 51-72-11-911-001 REV 43.  PERFORMED REPLACEMENT OF R/H SHEAR PLATE BETWEEN FR.69-70 AS PER A320N SRM 51-72-11-911-001 REV 43. MX ACTION IS ACCEPTABLE.
